# SDR S2YA98002

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 5,013 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE/CMH -  WHILE CLIMBING THROUGH FL 120, THE CAPTAIN'S WINDSHIELD CRACKED.  THE CREW NOTIFIED ATC, DECLARED AN EMERGENCY AND RETURNED TO MKE.  AFTER MAKING A SAFE LANDING, MAINTENANCE REPLACED THE WINDSHIELD AND RETURNED AIRCRAFT TO SERVICE.  THE CRACK WAS FOUND IN THE OUTER PLY OF THE WINDSHIELD; WITH CRACKING IN THE OUTER PLY, CONTINUED FLIGHT IS ALLOWED.  (X)
